MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET RETRIEVER - SELECT; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET RETRIEVER - SELECT; RETRIEVAL DEVICE
Model Number 00711170
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following receipt of this medwatch steris endoscopy complaint records were reviewed, and no matching event was found based on the given part number, lot number, and date of event; therefore, the user facility is unknown.The device subject of this complaint was not returned to steris endoscopy for evaluation.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.Statements in the instructions for use include: " the following conditions may cause the device to function improperly: advancing the handle to the open position with too much speed or force.Attempting to pass or open the device in an extremely articulated endoscope.Actuating the device in an extremely coiled position.Actuating the device when the handle is at an acute angle in relation to the sheath.".
 
Event or Problem Description
Steris endoscopy received an anonymous medwatch report (mw5097835) which reported that a roth net would not fully close during a procedure.The report stated that there was no harm to the patient.

Brand Name
ROTH NET RETRIEVER - SELECT
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key11133819
Report Number1528319-2021-00002
Device Sequence Number16892637
Product Code FDI
UDI-Device Identifier00816765013519
UDI-Public(01)00816765013519
Combination Product (Y/N)N
PMA/510(K) Number
K182909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2022
Device Model Number00711170
Device Catalogue Number00711170
Device Lot Number1912761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1